Alert archive / Virginia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 99, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jul 6, 2018, 4:35 PM EDT for Caswell County, North Carolina; Halifax County, Pittsylvania County, Virginia. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2018, 4:35 PM EDT (20:35 UTC)
- Expired
- Jul 6, 2018, 5:30 PM EDT
- In force
- 55 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caswell County, NC, Halifax County, VA, Pittsylvania County, VA
The radar
The Roanoke radar (KFCX), 112 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.6 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1197 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 825 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
738
WUUS51 KRNK 062035
SVRRNK
NCC033-VAC083-143-062130-
/O.NEW.KRNK.SV.W.0099.180706T2035Z-180706T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
435 PM EDT FRI JUL 6 2018
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Northeastern Caswell County in north central North Carolina...
Southeastern Pittsylvania County in south central Virginia...
Southwestern Halifax County in south central Virginia...
* Until 530 PM EDT
* At 435 PM EDT, a severe thunderstorm was located over Ingram,
moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Turbeville...
Ingram...
Milton...
Semora...
and Elmo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3676 7926 3681 7905 3654 7890 3654 7914
3641 7915 3640 7919
TIME...MOT...LOC 2035Z 343DEG 11KT 3672 7914
HAIL...1.00IN
WIND...60MPH
$$
Loconto2 follow-up statements
029
WWUS51 KRNK 062100
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
500 PM EDT FRI JUL 6 2018
VAC143-062110-
/O.CAN.KRNK.SV.W.0099.000000T0000Z-180706T2130Z/
Pittsylvania VA-
500 PM EDT FRI JUL 6 2018
...THE SEVERE THUNDERSTORM WARNING FOR
SOUTHEASTERN PITTSYLVANIA COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3657 7921 3669 7918 3672 7900 3654 7890
3654 7914 3641 7915 3640 7919
TIME...MOT...LOC 2100Z 343DEG 11KT 3665 7911
$$
NCC033-VAC083-062130-
/O.CON.KRNK.SV.W.0099.000000T0000Z-180706T2130Z/
Caswell NC-Halifax VA-
500 PM EDT FRI JUL 6 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR
NORTHEASTERN CASWELL AND SOUTHWESTERN HALIFAX COUNTIES...
At 500 PM EDT, a severe thunderstorm was located over Elmo, moving
south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Turbeville...
Milton...
Semora...
Elmo...
and Alton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3657 7921 3669 7918 3672 7900 3654 7890
3654 7914 3641 7915 3640 7919
TIME...MOT...LOC 2100Z 343DEG 11KT 3665 7911
HAIL...1.00IN
WIND...60MPH
$$
Loconto041
WWUS51 KRNK 062140
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
540 PM EDT FRI JUL 6 2018
NCC033-VAC083-062149-
/O.EXP.KRNK.SV.W.0099.000000T0000Z-180706T2130Z/
Caswell NC-Halifax VA-
540 PM EDT FRI JUL 6 2018
...THE SEVERE THUNDERSTORM WARNING FOR
NORTHEASTERN CASWELL AND SOUTHWESTERN HALIFAX COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3657 7921 3669 7918 3672 7900 3654 7890
3654 7914 3641 7915 3640 7919
TIME...MOT...LOC 2139Z 343DEG 11KT 3654 7907
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 1:54 PM EDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jul 6, 1:54 PM EDT, 2 hours 41 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 154 PM EDT Fri Jul 6 2018 .SYNOPSIS... A cold front passes through the region today bringing showers and thunderstorms. Noticeably cooler and drier conditions behind the front will be in place this weekend. Warmer and more humid conditions return by mid-week along with isolated to scattered thunderstorms. && .NEAR TERM /THROUGH SATURDAY/... As of 150 PM EDT Saturday... A cold front, currently over the Ohio Valley, will move across the area this afternoon, exiting southside VA this evening. With a positive-tilted trough pushing the front and very little jet dynamics, the chances for widespread severe weather is low, but not zero. Storms moving across the mountain late this morning and early afternoon were carrying lightning with them. With more heating and instabilities east of the Blue Ridge, scattered strong to severe storms are highly probable. Storm are expected across the foothills between 12PM-3PM and over the piedmont from 1PM-5PM, give or take an hour. Storm intensities will wane through the evening, with showers dissipating by midnight. The surface front clears the area by midnight, but the cooler drier air will not filter into the area until Saturday morning. Winds will become easterly through the day. Clouds will also fade through the day from north to south. Temperatures this afternoon will range from the 70s west to near 90 east. Saturday's temperatures will be in the low to mid 70s west of the Blue Ridge to the mid to upper 70s east. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/... As of 1240 PM EDT Friday... Saturday evening, we expect skies to start the evening nearly clear across the far northern sections of the region with partly cloudy to mostly cloudy skies across the south. Through the night, the clouds will slowly exit the region to the south, leaving partly cloudy skies across the far southern and southwest sections of the area. Much cooler and drier air will move into the area Saturday night into Sunday. Lows temperatures Saturday night are forecast in the mid to upper 50s across the mountains with some pockets of lower 50s at the highest elevations. Over the Piedmont, upper 50s to around 60 degrees are forecast for low temperatures. On Sunday, expect highs across the mountains of the mid to upper 70s, with pockets of highs around 70 to the lower 70s at the highest elevations. For the Piedmont, expect highs in the lower 80s. Sunny skies are expected for the entire region on Sunday. Sunday night, clear skies will continue to prevail across the region thanks to both high pressure building in from the north. Low temperatures will range from the mid to upper 50s over the mountains to the upper 50s to lower 60s over the Piedmont. && .LONG TERM /MONDAY NIGHT THROUGH THURSDAY/... As of 1230 PM EDT Friday... High pressure will start to lose its grip on our weather pattern heading into the middle part of next week. We expect an upper trough to gradually strengthen over the spine of the Appalachians while the center of the high retrogrades to the central U.S. This trough will act as a focus for where afternoon/evening showers and storms will be located all while temperatures trend milder as southerly flow into the region increases and milder air advects into the region. By Thursday into Friday, the axis of the upper trough is progged to shift eastward allowing a wind direction switch to more westerly or northwesterly winds. This will allow for slightly cooler air to work its way into the area. However, the region will still remain in an unstable atmosphere during the afternoon/evening with isolated to scattered showers and storms still possible. Confidence in the above portion of the forecast is moderate for the general synoptic trend, but low regarding specifics on the location/timing of the convection. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... As of 120 PM EDT Friday... Showers and thunderstorms coverage will be isolated this morning west of the Blue Ridge and remain so for several hours today. They will become more widespread this afternoon as a cold front sweeps across the region. The front should begin moving through the forecast area around daybreak and exiting to the southeast by 00Z. Confidence is moderate on the exact timing of thunderstorms in any given location. Once the coverage becomes more widespread this afternoon, it should remain that way going into the evening before beginning to lessen in a north to south type fashion through the end of the period. Sky conditions will be VFR prior to the onset of any showers or thunderstorms today. Most locations will see at least MVFR conditions linger for a bit after any storm moves through but then should return to VFR. The mountain locations may have a more difficult time breaking out of sub-VFR conditions, BLF in particular. Chances for fog may also drop conditions to sub-VFR in the mountain valleys again tonight, however, confidence of this occurring is too low to advertise in the TAFs at this point. Winds will begin the forecast period from the south to southwest, then shifting to the northwest behind the front. Winds will be light through the forecast period with some gusts into the teens after the front moves through. Gusty winds will also be possible in or near thunderstorms. Confidence is moderate on all elements. Extended Aviation... Over the weekend and into Tuesday, high pressure and drier air work its way into the area. VFR conditions will prevail for most of the region, most of this time. Late night/early morning will be a daily issue. Confidence in the extended forecast is above average. && .EQUIPMENT... As of 150 PM EDT Friday... The NOAA weather radio transmitter in Hinton, West Virginia, WXM72 broadcasting on a frequency of 162.425 MHz, remains off the air. It will remain offline until sometime next week. Parts are on order to repair the transmitter, and are expected early next week. Therefore, the system may again be operation on/by July 11th. We apologize for any inconvenience. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...RCS NEAR TERM...RCS SHORT TERM...DS LONG TERM...DS AVIATION...RCS EQUIPMENT...AMS/WERT
Hazardous weather outlook, Jul 6, 2:05 PM EDT, 2 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 205 PM EDT Fri Jul 6 2018 NCZ001>006-018>020-VAZ015>017-032>035-043>047-058-059-071815- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Grayson-Carroll-Floyd-Patrick-Franklin-Bedford-Amherst-Henry- Pittsylvania-Campbell-Appomattox-Buckingham-Halifax-Charlotte- 205 PM EDT Fri Jul 6 2018 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. Scattered showers and thunderstorms will accompany a cold front moving south through the region this afternoon and evening. Locally heavy rain could produced localized flooding. A few of these storms could also become strong and produce strong wind gusts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ007-009>014-018>020-022>024-WVZ042>044-507-508-071815- Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Craig- Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 205 PM EDT Fri Jul 6 2018 This Hazardous Weather Outlook is for southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Scattered showers will accompany a cold front moving south through the region this afternoon and evening. Locally heavy rain from this afternoon storms could keep creeks and streams running high into this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. RCS
In the hours before
Local storm report, Jul 6, 3:40 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
340 PM EDT FRI JUL 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM TSTM WND DMG STONEVILLE 36.47N 79.91W
07/06/2018 ROCKINGHAM NC 911 CALL CENTER
ROCKINGHAM COUNTY COMMUNICATIONS REPORTED SEVERAL TREES
DOWN IN STONEVILLE, NONE OF WHICH FELL ON ANY STRUCTURES.
TIME ESTIMATED FROM RADAR.
&&
LOCONTOLocal storm report, Jul 6, 3:43 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
343 PM EDT FRI JUL 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM TSTM WND DMG SE MADISON 36.39N 79.98W
07/06/2018 ROCKINGHAM NC 911 CALL CENTER
ROCKINGHAM COUNTY COMMUNICATIONS REPORTED 2 TREES DOWNED
SOUTHEAST OF MADISON. TIME ESTIMATED FROM RADAR.
&&
LOCONTOSpecial weather statement, Jul 6, 3:56 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
356 PM EDT FRI JUL 6 2018
NCZ006-VAZ044-058-062100-
Caswell-Halifax-Pittsylvania-
356 PM EDT FRI JUL 6 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
NORTH CENTRAL CASWELL...SOUTHEASTERN PITTSYLVANIA AND WEST CENTRAL
HALIFAX COUNTIES AND THE CITY OF DANVILLE...
Until 500 PM EDT
At 355 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Java to near Blairs. Movement was
south at 10 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Danville...
Chatham...
Providence...
Blairs...
and Ingram.
This includes The following Location Danville Airport.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3675 7903 3648 7937 3655 7950 3663 7961
3696 7921
TIME...MOT...LOC 1955Z 341DEG 10KT 3687 7924 3665 7943
LocontoSpecial weather statement, Jul 6, 4:06 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
406 PM EDT FRI JUL 6 2018
WVZ043-044-507-062100-
Summers-Eastern Greenbrier-Monroe-
406 PM EDT FRI JUL 6 2018
...A STRONG THUNDERSTORM WILL AFFECT
SOUTH CENTRAL GREENBRIER...EAST CENTRAL SUMMERS AND CENTRAL MONROE
COUNTIES...
Until 500 PM EDT
At 405 PM EDT, a strong thunderstorm was located over Alderson,
moving south at 10 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Ronceverte...
Alderson...
Union...
Laurel Branch...
and Wolfcreek.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3752 8034 3748 8051 3747 8055 3746 8057
3744 8066 3777 8073 3778 8068 3776 8067
3778 8066 3780 8052
TIME...MOT...LOC 2005Z 341DEG 10KT 3774 8061
LocontoLocal storm report, Jul 6, 4:19 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
419 PM EDT FRI JUL 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM TSTM WND DMG 5 NNE SUGAR GROVE 36.34N 81.74W
07/06/2018 WATAUGA NC 911 CALL CENTER
POWER LINES DOWN IN ZIONVILLE. TIME ESTIMATED FROM RADAR.
&&
LOCONTOLocal storm report, Jul 6, 4:26 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BLACKSBURG VA
426 PM EDT FRI JUL 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM TSTM WND DMG 4 N SUGAR GROVE 36.32N 81.78W
07/06/2018 WATAUGA NC 911 CALL CENTER
POWER LINES DOWN IN ZIONVILLE. TIME ESTIMATED FROM RADAR.
&&
LOCONTOThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 12:41 PM EDT | Special Weather Statement | RNK | Stokes | 34 min |
| Jul 6, 12:58 PM EDT | Special Weather Statement | RNK | Alleghany | 47 min |
| Jul 6, 1:28 PM EDT | Special Weather Statement | RNK | Stokes | 62 min |
| Jul 6, 1:44 PM EDT | Special Weather Statement | RNK | Stokes | 61 min |
| Jul 6, 1:49 PM EDT | Special Weather Statement | RNK | Wilkes | 41 min |
| Jul 6, 1:54 PM EDT | Special Weather Statement | RNK | Forsyth | 36 min |
| Jul 6, 2:07 PM EDT | Severe Thunderstorm Warning | RNK | Rockingham, Stokes | 53 min |
| Jul 6, 2:14 PM EDT | Severe Thunderstorm Warning | RNK | Watauga | 38 min |
| Jul 6, 2:34 PM EDT | Flash Flood Warning | RNK | Rockingham | 6 hr |
| Jul 6, 2:49 PM EDT | Severe Thunderstorm Warning | RNK | Rockingham | 56 min |
| Jul 6, 3:07 PM EDT | Special Weather Statement | RNK | Caswell | 53 min |
| Jul 6, 1:13 AM EDT | Special Weather Statement | RNK | Craig, Floyd, Montgomery, Roanoke, City of Radford, City of Roanoke and 1 more | 62 min |
| Jul 6, 1:17 AM EDT | Special Weather Statement | RNK | City of Buena Vista, City of Lexington | 58 min |
| Jul 6, 1:29 AM EDT | Severe Thunderstorm Warning | RNK | Roanoke, City of Roanoke, City of Salem | 46 min |
| Jul 6, 1:41 AM EDT | Severe Thunderstorm Warning | RNK | Amherst, Bedford, Rockbridge, City of Buena Vista | 26 min |
| Jul 6, 2:27 AM EDT | Special Weather Statement | RNK | Bedford, Floyd, Franklin | 63 min |
| Jul 6, 11:37 AM EDT | Special Weather Statement | RNK | Smyth, Wythe | 23 min |
| Jul 6, 11:40 AM EDT | Special Weather Statement | RNK | Pulaski | 20 min |
| Jul 6, 11:47 AM EDT | Severe Thunderstorm Warning | RNK | Grayson, Smyth | 43 min |
| Jul 6, 12:04 PM EDT | Special Weather Statement | RNK | Wythe | 26 min |
| Jul 6, 12:25 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Floyd, Pulaski, Wythe | 39 min |
| Jul 6, 12:38 PM EDT | Special Weather Statement | RNK | City of Martinsville | 37 min |
| Jul 6, 1:39 PM EDT | Special Weather Statement | RNK | Henry | 36 min |
| Jul 6, 2:25 PM EDT | Special Weather Statement | RNK | City of Salem | 65 min |
| Jul 6, 3:56 PM EDT | Special Weather Statement | RNK | City of Danville | 64 min |
| Jul 6, 4:58 PM EDT | Special Weather Statement | RNK | Amherst | 47 min |
| Jul 6, 5:26 PM EDT | Special Weather Statement | RNK | Mecklenburg | 64 min |
| Jul 6, 5:37 PM EDT | Special Weather Statement | RNK | Campbell | 38 min |
| Jul 6, 5:43 PM EDT | Special Weather Statement | RNK | Bedford | 47 min |
| Jul 6, 5:47 PM EDT | Special Weather Statement | RNK | City of Lynchburg | 43 min |
| Jul 6, 6:29 PM EDT | Special Weather Statement | RNK | City of Roanoke, City of Salem | 61 min |
| Jul 6, 6:39 PM EDT | Special Weather Statement | RNK | Pittsylvania | 66 min |
| Jul 6, 6:53 PM EDT | Special Weather Statement | RNK | Appomattox | 37 min |
| Jul 6, 7:02 PM EDT | Special Weather Statement | RNK | Craig, Roanoke | 58 min |
| Jul 6, 7:12 PM EDT | Special Weather Statement | RNK | Charlotte | 33 min |
| Jul 6, 7:47 PM EDT | Special Weather Statement | RNK | Montgomery, Pulaski, City of Radford | 58 min |
| Jul 6, 7:58 PM EDT | Special Weather Statement | RNK | Charlotte | 62 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2018Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.